# SDR DALA2022070504648

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 CRACK INDICATION FOUND IN RH FWD KEEL BEAM HINGE FITTING AT LOWER RADIUS FWD FACE. CORRECTIVE ACTION: COMPLIED WITH ER/A 599728-14AD REV. ORIGINAL. (2303434)
